Umi Mahnuna Hanung is a lecturer and researcher of Mathematics at Universitas Gadjah Mada (abbreviated as UGM) in Yogyakarta, Indonesia. She is a member of the Mathematical Analysis Group at the Department of Mathematics of UGM. Umi Mahnuna Hanung received her B.Sc. and M.Sc. in Mathematics from Universitas Brawijaya and Universitas Gadjah Mada directed by Professor M. Hasyim Baisoeni (with Dr. Noor Hidayat) and Professor Soeparna Darmawijaya, respectively. She has been pursuing a Ph.D. study in Mathematics at the University of Amsterdam, the Netherlands, and the Czech Academy of Sciences, the Czech Republic under the supervision of Professor Ale Jan Homburg, Professor Milan Tvrdy, and Professor Jan Wiegerinck. Umi Mahnuna Hanung has taught a variety of mathematics courses at Universitas Gadjah Mada, Universitas Islam Indonesia, and Universitas Islam Negeri Sunan Kalijaga, from first-year calculus to graduate-level classes in analysis. She has been a frequent presenter/talker at research conferences or seminars.
In the Department of Mathematics UGM, she joins the Mathematical Analysis Research Group and is also a member of a professional organization in Indonesia, namely the Indonesian Mathematical Society (IndoMS).
Her interest in research is in Measure and Integral Theory, Differential Equations, and their Applications. Recently, she has pursued research on various kinds of the Stieltjes integral mainly using the gauge integration. The Stieltjes integrals have become more popular in differential equations, finite element method/numerical solutions, and other applications such as the approximation of the Fourier transform having implications in digital image processing, economic estimates, and acoustic phonetics, hysteresis, integral equations to game theory, financial market modeling, etc.
- U. M. Hanung, The Role of Harnack Extension in the Kurzweil-Stieltjes Sense: Integrating Functions over arbitrary Subsets, 2022, preprint. [https://arxiv.org/abs/2207.04426]
- U. M. Hanung and M. Tvrd´y, On the relationships between Stieltjes type integrals of Young, Dushnik and Kurzweil, Math. Bohem., 144 (4), pp.357–372, 2019. [http://dx.doi.org/10.21136/MB.2019.0015-19]
- G. A. Monteiro, U. M. Hanung and M. Tvrd´y, Bounded convergence theorem for abstract Kurzweil-Stieltjes integral, Monatshefte f¨ur Mathematik, 180 (3), pp.409–434, 2016. [https://doi.org/10.1007/s00605-015-0774-z]
See also her Scopus and/or Google Scholar (link) page for further information:
- Click here for her Google Scholar link.